# SDR DALA2025041102819

- Difficulty date: April 7, 2025
- Submitted: April 11, 2025
- Operation: Air carrier
- Aircraft: N336DX
- Make and model: Airbus A321-213
- Aircraft serial: 8063
- Aircraft time: 22,359 hours, 10,050 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Not Seated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3036 ROW 21 SEAT EMERGENCY LIGHTS INOP. CORRECTIVE ACTION: RESEATED WALL CONNECTOR AT SEAT ROW 21. OK FOR SVC PER A321 AMM 33-51. MEL AND PLACARD REMOVED. (7210470)
